# SDR WRNA201404010004

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 62,934 hours, 16,144 cycles
- Engine: Pwa PW4460
- Engine time: 52,858 hours, 13,419 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THEY LOST THE RT EMERGENCY AC BUSS.  THE ALERT WAS GENERATOR BUSS 3 FAULT.  HAD ONLY A SINGLE GENERATOR OPERATIVE.  FOLLOWED QRH PROCEDURES, DEPLOYED ADG AND  LANDED WITHOUT FURTHER INCIDENT.    PERFORMED TASK IAW FIM 24-20-05.  AUTO RESET OF EPCU.  STOWED ADG.  OPS CHECKED NORMAL.
